Affordable Access

Publisher Website

A problem on unique representation bases

Authors
Journal
European Journal of Combinatorics
0195-6698
Publisher
Elsevier
Publication Date
Volume
28
Issue
1
Identifiers
DOI: 10.1016/j.ejc.2005.10.004

Abstract

Abstract In this paper we construct a unique representation basis whose growth is more than x 1 / 2 − ε for infinitely many positive integers x , which solves a problem posed by Nathanson in [M.B. Nathanson, Unique representation bases for the integers, Acta Arith. 108 (2003) 1–8].

There are no comments yet on this publication. Be the first to share your thoughts.